# SDR SWAA2022020212119

- Difficulty date: September 22, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 47,231 hours, 29,593 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPPER INBD PNL SUPPORT Z BRACKET CRACKED / REMOVED AND REPLACED Z BRACKET PER SRM 51-40-02
